Home | E-Submission | Sitemap | Editorial Office |  
Korean J Gastrointest Endosc > Volume 42(6); 2011 > Article
Korean Journal of Gastrointestinal Endoscopy 2011;42(6): 397-400.
Spontaneous Intramural Hematoma of the Sigmoid Colon Caused by Anti-platelet Agents
Gwang Il Kim, M.D., Yong Seok Kim, M.D., Jung Kyung Yang, M.D., Hoon Sup Koo, M.D., Sun Moon Kim, M.D., Tae Hee Lee, M.D., Euyi Hyeog Im, M.D. and Kyu Chan Huh, M.D.
Department of Internal Medicine, Konyang University College of Medicine, Daejeon, Korea
Abstract
A 71-year-old man presented at the emergency department with an acute onset of hematochezia and abdominal pain that had developed 1 day previously. He had no history of surgery and was taking aspirin (100 mg) and clopidogrel (75 mg). CT revealed a short segmental concentric lower density bowel wall thickening at the proximal sigmoid colon. Sigmoidoscopy showed blue-colored elevated lesions and ruptured intramural hematomas with submucosal bleeding in the sigmoid colon. These findings correspond to intramural hematomas of the sigmoid colon. His symptoms were reduced with conservative treatment stopping aspirin and clopidogrel for 20 days. Here we report a case of non-traumatic intramural hematoma of the colon in a patient receiving dual antiplatelet agents. This had never been reported.
Key Words: Intramural Hematoma, Colon, Anti-platelet agents
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
CrossRef TDM  CrossRef TDM
  E-Mail
Share:      
METRICS
1,016
View
3
Download
Related article
A Case of Spontaneous Intramural Hematoma of the Esophagus  2010 May;40(5)
Editorial Office
Korean Society of Gastrointestinal Endoscopy
#817, 156 Yanghwa-ro(LG Palace, Donggyo-dong), Mapo-gu, Seoul, 04050, Korea
TEL: +82-2-335-1552   FAX: +82-2-335-2690    E-mail: ksge@gie.or.kr
Copyright © Korean Society of Gastrointestinal Endoscopy. All rights reserved.